Remember Me     Forgot Login?   Sign up   •  Web site Help & Info

!!! DISCUSSION GROUP RULES !!!

1. You must be a registered website user in order to post and comment. Guests may read only.
2. Be kind and helpful, not rude and cynical.
3. Don't advertise or promote anything. You will be banned from the group.
4. Report problems to the moderators. THANK YOU!

Prednisone Crash

More
4 years 7 months ago #67821 by Meredith
Prednisone Crash was created by Meredith
I started with 60 mg of Prednisone in Mid August
I had four infusions of Rituxan
My platelets went up and are continuing to go up

I have been on the Prednisone taper for several weeks now. When I got down to 30 mg per day, I began to feel extremely tired and weak with muscle and joint pain.

Now I am at 10 mg and still feeling the same—- however not quite as extreme.

Has anyone else experienced this?
Do you think I need an adrenal test

Please Log in or Create an account to join the conversation.

  • mrsb04
  • Offline
  • ITP since 2014. Retired nurse. My belief is empower patients to be involved as much as possible in their care. Read, read, read & ALWAYS question medics about the evidence base they use.
More
4 years 7 months ago - 4 years 7 months ago #67822 by mrsb04
Replied by mrsb04 on topic Prednisone Crash
Classic pred withdrawal symptoms. Taper is too fast for you. Some people manage a faster taper than others. My GP suggested women find it harder than men.
See link below. I started this topic a couple of weeks ago as in the past I suffered dreadfully by having doses reduced too fast initially.
pdsa.org/discussion-group/5-newly-diagnosed-a-frequently-asked-questions/30450-advice-for-anyone-new-to-steroid-tapering.html
No point getting your adrenals checked yet. Unless you are below physiological dose of approx 7.5mg/day the result will be spurious.
The following user(s) said Thank You: Meredith

Please Log in or Create an account to join the conversation.